# SDR A6WA2019110946984

- Difficulty date: October 16, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,435 hours, 42,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 600210326
- Condition: Dented
- Location: Bs 733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON R/H AFT FUSELASGE TAIL SECTION APPROX FS 733 & R/H STRINGER 19  AIRCRAFT REMOVED FROM SERVICE  REWORKED DENT ON R/H AFT FUSELAGE TAIL SECTION AT APPROX FSS 733 AND ABOVE S19R IN AN AREA OF 1" X 1" X .002"D FROM ORIGINAL DEPTH OF .012"D FOUND TO BE WITHIN LIMITS REF EA# AWAC-CRJ253-01363 ISSUE DATE 10-29-2019 REV B AND SUPPLEMENT NO: 19-299A ISSUED 10-30-2019.
